MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XXSM 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XXSM 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 06/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain related to the patella.The competitor patella from her primary knee had been left when her knee was revised and was found to be maltracking.It was removed and exchanged for a sigma patella and tracking was significantly improved.A thick insert was also placed as some laxity was noted while trialing.Doi: (b)(6) 2019, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
LPS UNIV TIB HIN INS XXSM 12MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10271748
Report Number1818910-2020-15804
Device Sequence Number11567556
Product Code KRO
UDI-Device Identifier10603295079330
UDI-Public10603295079330
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-27-012
Device Catalogue Number198727012
Device Lot NumberJ42R34
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR KNEE PATELLA; COMPETITOR KNEE PATELLA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight71